# SDR DHLA200700049

- Difficulty date: September 29, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- Aircraft time: 41,987 hours, 24,057 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dampener
- Condition: Failed
- Location: Mlg Pitch Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O, LDG GEAR HANDLE WILL NOT RETRACT.  RAN FULL PROCEDURE UNABLE TO RAISE LDG GEAR.  FOUND LEFT MAIN LANDING GEAR PITCH FEEL DAMPENER FAILED.  REMOVED AND REPLACED LEFT MLG PITCH DAMPENER PER AMM 32-11-15, OP CHECKS GOOD.
